# SDR ASOA201102340

- Difficulty date: December 9, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 22,054 hours, 19,957 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR BATTERY RIB CRACKED IN GEAR BAY JUST OTBD OF TIRE BURST PANEL.   INSTALLED LT GEAR WELL TIRE BURST PANEL IAW AMM 57-21-30-400-801.
